# SDR QXEA200602121

- Difficulty date: August 14, 2006
- Submitted: August 31, 2006
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 19,382 hours, 27,980 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Repair
- Condition: Damaged
- Location: Nr 2 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4 - NR 2 LOWER COWL PREVIOUS REPAIR PATCH HAS BEEN CHAFED BY TORQUE TUBE.  REPAIRED IAW RD 8-54-602.
